# SDR UPS98226866

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corrosion
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 1 ENG PITTING CORROSION ON BORE OF HOLES FWD ENG MOUNT FITTING TWO O/B HOLES AND I/B AFT HOLE.  REPAIR CARRIED OUT PER  SRS EO 98-14-003 AND 98-14-004 REF CPT 006/98 056/98 AND 055/98 FOR BUSHING MANUFACTURE.
